# SDR SWAA2017092516587

- Difficulty date: September 17, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,043 hours, 7,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT LENS COVER TRIM CRACKED BETWEEN ROW 8 TO ROW 23.  R&R COVER IAW AMM.
